# SDR IPXA2013102500659

- Difficulty date: October 8, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 24,646 hours, 16,380 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A0440111
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-13,  FLIGHT DECK HAS CORRODED SEAT TRACK.  REPLACED SEAT TRACK.
